# SDR USAAF97032

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3350 · Emergency Lighting
- Part: Breaker
- Condition: Tripped
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUF - EMERGENCY EXIT SIGN LIGHTS DO NOT COME ON AFTER GEAR EXTENSION.  MAINTENANCE RESET BREAKER FOR RELAY K2618A.  OPERATIONAL CHECKED GOOD.  (M)
